Communications in Mathematical Analysis
- Commun. Math. Anal.
- Volume 12, Number 2 (2012), 102-119.
Geometric and Topological Properties of Exponent Related Dynamic Evolution
In this paper we consider the discrete dynamic evolution of a connected network related to an average distance functional minimization problem, with associated dissipation term, under irreversibility assumption. We will analyze its geometric and topological properties, and study whether it inherits regularity properties verified by the static or quasi static case.
Commun. Math. Anal., Volume 12, Number 2 (2012), 102-119.
First available in Project Euclid: 16 March 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Lu, X. Y. Geometric and Topological Properties of Exponent Related Dynamic Evolution. Commun. Math. Anal. 12 (2012), no. 2, 102--119. https://projecteuclid.org/euclid.cma/1331929874